PUBLICATIONS

  • Deformation of finite morphisms and smoothing of ropes on curves.
  •    (with F. J. Gallego and M. Gonzalez)
       (to appear in Compositio Mathematica)

  • K3 double structures on Enriques surfaces and their smoothings.
  •    (with F. J. Gallego and M. Gonzalez)
       (
    to appear in Journal of Pure and Applied Algebra)

  • Classification of Quadruple Galois Canonical Covers I.
  •    (with F. J. Gallego)
       (to appear in Transactions of the American Math Soc)

  • Classification of Quadruple Galois Canonical Covers II.
  •    (with F. J. Gallego)
       (Journal of Algebra, 312, 2007, 798-828.) 

  • Some results on Surfaces of General type.
  •    (Canadian Journal of Mathematics, Vol 57 (4), 2005, 724-749.)

  • Classification of Quadruple Canonical Covers: Galois Case.
  •    (Comptes Rendus mathematiques de lí Academie des sciences,
       The Royal Society of Canada, 26, no. 7, 45-50, 2004.)
       (with F. J. Gallego)

  • On the Canonical Ring of Covers of Surfaces of Minimal degree.
  •    (Transactions of American Mathematical Society, 355, no. 7, 2715-2732, 2003.)
       (with F. J. Gallego)

  • Geometry of Canonical Covers with applications to Calabi-Yau Threefolds.
  •    (Vector Bundles and Representation theory. Editors: Dale Cutkosky, Dan Edidin,
       Zhenbo Qin and Qi Zhang, Contemporary Mathematics, American Mathematical
       Society, Vol 322, 107-124, 2003.)

  • Triple Canonical Covers of Varieties of Minimal Degree.
  •    (Contributions in Geometry and Representation Theory. Editors: V.Lakshmibai et al,
       Birkahuser/Hindustan Publ, 241-270, 2003.)
       (with F. J. Gallego)

  • Cancellation of Projective Modules and Complete Intersections.
  •    (Journal of Ramanujan Math. Society, 18, 77-85, no.1, 2003.)
       (with Satya Mandal)

  • Some Homogeneous Rings associated to Finite Morphisms.
  •    (Advances in Algebra and Geometry, Editor: C. Musili, Hindustan/ American
       Mathematical Society, 159-169, 2002.)
       (with F. J. Gallego)

  • Some Results on Rational Surfaces and Fano Varieties.
  •    (Journal fur reine und angewandte Mathematik, 538, 25-55, 2001.)
       (with F. J. Gallego)

  • Vanishing Theorems and Syzygies for K3 and Fano Varieties.
  •    (Journal of Pure and Applied Algebra, 146, 251-265, 2000.)
       (with F. J. Gallego)

  • Erratum to: Projective Normality and Syzygies of Algebraic Surfaces.
  •    (Journal fur reine und angewandte Mathematik, 523, 233-234,
       2000.) (with F. J. Gallego)

  • Projective Normality and Syzygies of Algebraic Surfaces.
  •    (Journal fur reine und angewandte Mathematik, 506, 145-180, 1999.)
       (with F. J. Gallego)

  • Syzygies of Projective Surfaces: An Overview.
  •    (Journal of Ramanujam Math. Soc., 14, no 1, 145-180, 1999.)
       (with F. J. Gallego)

  • Very Ampleness and Higher Syzygies for Calabi-Yau Threefolds.
  •    (Mathematische Annalen, 312, 133-149, 1998.)
       (with F. J. Gallego)

  • Canonical Ring of a Curve is Koszul: A Simple Proof.
  •    (Illinois Journal of Mathematics, 41, no.2, 266-271, 1997.)
       (with G. Pareschi)

  • Degenerations of K3 Surfaces in Projective Space.
  •    (Transactions of American Mathematical Society, 349, 2477-2492,
        June 1997.) (with F. J. Gallego)

  • Higher Syzygies of Elliptic Ruled Surfaces.
  •    (Journal of Algebra, 186, no 2, 626-659, 1996.)
       (with F. J. Gallego)

  • Normal Presentation on Elliptic Ruled Surfaces.
  •    (Journal of Algebra, 186, no 2, 597-625, 1996.)
       (with F. J. Gallego)